# SDR IPXA2025040792925

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,404 hours, 21,379 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** DURING CLIMBOUT LEFT MAIN FUEL QTY AND TOTAL FUEL QTY BLANKED OUT. DEFUELED LH MAIN TANK AND PERFORMED FQIS DRY CAPACITANCE TEST PER FIM 28-41 AND FOUND VALUES WITHIN LIMITS. PERFORMED FQIS BITE TEST PER FIM 28-41 AND FOUND NO FAULTS AT THIS TIME. A/C OK FOR SVC
